Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

What causes delayed periods with negative UPT?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 2000
Answered : 1417 Questions
Question
i have not get my period since april 15 2014 and confirmed by test that i am not pregnant.my age is 28 and married.doctor advised me to take deviry 10 mg for 5 days.the medicine completed on 11/07/2014.till now i have not get my period.today is 6th day after completion of my medicine.with how many days it will shows the result or i should consult my doctor soon.please advise as required urgent.
Posted Wed, 6 Aug 2014 in Women's Health
 
 
Answered by Dr. Sudhir 47 minutes later
Brief Answer:
I think you can wait for 4-5 days more.

Detailed Answer:
Hello,

I think you can wait for 4-5 days more.Than have a word with your doctor.There is nothing to be overly concerned about this.Regards.
Above answer was peer-reviewed by
 
Follow-up: What causes delayed periods with negative UPT? 7 hours later
sir may i know with how many days it shows the result in normal course.it is already 3 months passed.i found a slight white discharge on the 2nd day of taking medicine.is there any problem.
 
 
Answered by Dr. Sudhir 13 hours later
Brief Answer:
Were hormone levels checked?

Detailed Answer:
Thanks for follow up.

Since there has been delay of 3 months, were investigations done to determine the cause prior starting the treatment?

I am particularly worried about PCOD in your case.In PCOD periods may get delayed or become irregular.

I would suggest to get a ultrasound of uterus and ovaries done.Also get your hormonal levels checked.

May be due to underlying cause medicine has failed to show results.

White discharge if not associated with burning sensation, it could be normal mucus secretion.If there are associated symptoms then it can be vaginial infection.But this does not generally cause delay in periods, so its unrelated.

I would suggest you to go ahead with investigations first , than rather empirically treating this without knowing underlying cause.

Hope this helps.Please ask if there are doubts.Regards.

Above answer was peer-reviewed by
 
Follow-up: What causes delayed periods with negative UPT? 10 hours later
Sir earlier I hv done my ultrasound in 2012 all the reports were normal as doctor said.and todays is the7 th day after medicine.but till now not got my period.it is really a concern for me.can u please tell normaly how many days it take.i hv also done thyroid test.it was also normal.
 
 
Answered by Dr. Sudhir 14 hours later
Brief Answer:
It may take upto 14 days

Detailed Answer:
It may take upto 14 days, after your last tablet. Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor